# SDR SWAA2015013036240

- Difficulty date: January 23, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 35,932 hours, 20,931 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER CRACKED SURFACE AT STAB STATION 193.90 APPROX 9.25 INCHES FROM THE AFT SPAR.  REPAIRED STABILIZER IAW EA.
